I missed a few doses waiting for my doc to fill presciption for the year. Anyone ever had any adverse side effects from abruptly stop taking Azor, any withdrawal symptoms to worry about? Any precautions should be taken, asprin regimen in the meanwhile? Please advise.
Hello shirlcreaton. Well, I gave it my best but haven't found any specifics as to what might happen if you stopped taking it abruptly. Aside from your blood pressure of course. I can only suggest you contact your doctor or pharmacist, they'd certainly have an answer. I would becarefull because of the nature of the drugs intent to begin with. Very best to you,
- Azor Information for Consumers
- Azor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2009 • 1 answer
Posted 23 Apr 2010 • 2 answers
Posted 14 Jul 2011 • 1 answer
Posted 6 Feb 2012 • 1 answer
Posted 19 Mar 2016 • 0 answers